• Hi - if you have tried to donate and found that it hasn't worked please can you hit me up in PM? (Freya) I am trying to figure out with paypal what the issue is and they are asking for more data. It doesn't seem to be affecting everyone. Thank you so much :)
  • The SF mobile app is available for download from the resources page. The app is free for all members. It will allow you to get notifications on your mobile device whenever a thread or forum you watch has a new post, when your thread or posts get replies, when you receive a private message, etc. Chat is not accessible on the app as it conflicts with the software on the site. The links to download are in the resources area - https://www.suicideforum.com/community/resources/categories/example-category.1/

Upset over Provera

Status
Not open for further replies.
#1
I was prescribed Provera by my doctor and I honestly did not expect the side effects to be this bad. I've only been on it for two days but it's already becoming unbearable.

I'm getting upset and angry and annoyed by the smallest things and feel like yelling at every second person I come across. I cry over meaningless things, am always exhausted and want to give up on all tasks in general.

I honestly don't even freaking care anymore. This has pushed me well beyond my limits. Who even freaking cares about what's wrong with me and what is causing all my sicknesses? After seeing all these so-called QUALIFIED people nobody has been able to give me a proper diagnosis and it's driving me mad. You never mentioned ANY of the possible side effects and so far it's not even freaking working. If anything, it's making my life far worse than it was when it all started.

My moodiness, my emotional upset, the physical torture, it's all pulling me apart. I thought I was a reasonably strong person?!?!?! It's freaking horrible to cry over every single freaking pitty thing. It honestly makes you feel like you're just this stupid little pathetic person who can't take anything and needs to toughen up.

Maybe the anger needs to be let out on someone.
 

IV2010

Well-Known Member
#2
I think you should contact your doctor asap and tell him whats happening
some people can't take certain drugs and if it's making you worse let doc know
 

Terry

Antiquities Friend
Staff Alumni
#3
I agree with IV2010.
I was on a med that seriously disagreed with me, told the doc and he changed it immediately.
 

Florence

Antiquities Friend
#4
Absolutely ... Let the doc know. They will understand coz they will know that meds can affect people in various ways. I am being swapped right now coz the one he tried me on doped me up and made me like a zombie!! And he is asking to see me regularly to keep an eye on how things are going.
Sometimes there is a short adjustment period with meds where things settle down in a few days but your side effects seem too extreme. If you can't get an app withthe doc then ask him to ring you.
Good luck. Let us know how you get on xx
 
#5
Thank you so much for your kind words :) I am doing a lot better now. I've stopped taking the medication and am getting referred to a specialist, so hopefully things will get better. Thanks :)
 
#6
Absolutely ... Let the doc know. They will understand coz they will know that meds can affect people in various ways. I am being swapped right now coz the one he tried me on doped me up and made me like a zombie!! And he is asking to see me regularly to keep an eye on how things are going.
Sometimes there is a short adjustment period with meds where things settle down in a few days but your side effects seem too extreme. If you can't get an app withthe doc then ask him to ring you.
Good luck. Let us know how you get on xx
Thank you, you have no idea how much your support and words mean to me. I'm feeling a lot better now and things seem to be working out. Thanks sweetheart, and I hope things are good with you too :) *hugs*
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$100.00
Goal
$255.00
Top